MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; ELECTRODE,BLADE,BLUESILK,PTFE-INS,6"

MEDLINE INDUSTRIES INC.; ELECTRODE,BLADE,BLUESILK,PTFE-INS,6"
Catalog Number ES0014M
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that while using the device for the first time, prior to pushing the activation button, the device activated and burned the patient's tissue.Per the facility incident report, during a breast augmentation procedure, a (b)(6) year old female patient experienced a burn to the surgical area from the tip requiring the surgeon to have to trim away burnt tissue.The procedure was continued without further incident.No follow-up treatment was required/ provided to the patient.The patient was reported to be doing fine with no medical attention required.No additional information is available.No sample has been received for evaluation.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that while using the device for the first time, prior to pushing the activation button, the device activated and burned the patient's tissue.

Common Device Name
ELECTRODE,BLADE,BLUESILK,PTFE-INS,6"
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9262698
Report Number1417592-2019-00190
Device Sequence Number18955407
Product Code GEI
UDI-Device Identifier10080196297207
UDI-Public10080196297207
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberES0014M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR